Derivation of the Nonlinear Schrödinger Equation by The Derivative Perturbation Expansion Method

Citation

Abdullatif, R & Dewar, R 2011, 'Derivation of the Nonlinear Schrödinger Equation by The Derivative Perturbation Expansion Method', International Journal of Basic & Applied Sciences (IJBAS-IJENS), vol. 11, no. 2, pp. 120-124.

Year

2011

Field of Research

  • Plasma Physics; Fusion Plasmas; Electrical Discharges

Updated:  31 May 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers